# SDR SWAA2012092507975

- Difficulty date: September 20, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 57,053 hours, 46,621 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 6973714
- Condition: Broken
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A HOT SMELL IN CABIN.  FOUND DISTRIBUTION BAY DUCT BROKEN.  REMOVED AND REPLACED DUCT PER MM.
